# SDR SWIA202503171120

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL9, TOP INBD FLANGE AT FS 549.00. AREAS MARKED      (C-CHECK RO 3/14/2025)    CORROSION ON FLOORBEAM LBL9, TOP INBD FLANGE AT FS 549.00 FOUND TO BE OUT OF LIMITS, REPAIRED BY COMPLYING WITH  REO 670-53-31-985 REV -- DATED 2024-12-05, CRJ700 SRM 53-00-41-201-001-A01 REV 38 JUL 25/2020, CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020, & CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, COMPLIED 51-900-1002-SKY
